# SDR ABXA9701295

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910142505
- Condition: Cracked
- Location: Bs 366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO COMPARTMENT DOOR JAMB WEB CRACKED AT STA 366 AND CORRODED.  *S/D*  REPLACED DOOR JAMB WEB IAW DC-9 SRM 51-30-2, 51-30-5.
